# SDR SWAA2013060516799

- Difficulty date: May 28, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 21,371 hours, 12,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A9351202
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FAIRING 642BB CRACKED AT FWD LOWER OTBD CORNER.  REPAIRED FAIRING IAW ER, EA, AND SRM.
